# SDR WX0A071764

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW MEL 25-09 DMI 5478 FWD FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FWD FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-60-00, OPERATIONS CHECKED NORMAL.  THIS CLEARS DMI 5478 PLACARDS REMOVED.
